# SDR DALA2016050503690

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 74,405 hours, 9,614 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS OVEN 814 SMOKING. RAN OVEN; SMOKES.  NOT ELECTRICAL. CLEANED OVEN, NO HELP.  R & R OVEN IAW AMM 25-34, OPS CK NORMAL.
